Tylenol Cold Extra Strength Tablet Day/Night

Colds strike without warning, and when they do you just aren’t yourself. Trust the relief of TYLENOL® Cold products to relieve your cold symptoms. TYLENOL® Cold is as effective on colds as TYLENOL® is on pain. TYLENOL® Cold is available in daytime and nighttime formulations to give you the trusted relief you want, day or night. Effectively Relieves: Nasal congestion Dry cough Fever Aches and pain Runny Nose & Sneezing (Nighttime only) Medicinal Ingredients: Each Extra Strength Tylenol Cold Daytime yellow tablet contains: Pain reliever: acetaminophen, 500mg Cough suppressant: dextromethorphan hydrobromide, 10mg Nasal decongestant: phenylephrine hydrochloride, 5mg Each Extra Strength Tylenol Cold Nighttime blue tablet contains: Pain reliever: acetaminophen, 500mg Cough suppressant: dextromethorphan hydrobromide, 10mg Nasal decongestant: phenylephrine hydrochloride, 5mg Antihistamine: chlorpheniramine maleate, 2mg Non-Medicinal Ingredients (alphabetical): cellulose, corn starch, D&C yellow no. 10, FD&C blue no.1, FD&C yellow no. 6, flavour, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, sodium starch glycolate, sucralose, titanium dioxide, triacetin, wax. Caution: Keep out of the reach of children. This package contains enough medication to seriously harm a child. DO NOT USE with other products containing any of these ingredients, salicylates or other cough/cold or pain/fever medications. Use the smallest effective dose. Do not take more than the recommended dose. Overdose may cause severe or possibly fatal liver damage.
Passer aux informations produits
1 sur 1

Tylenol Cold Extra Strength Tablet Day/Night

Trust the relief of TYLENOL Cold to relieve your cold symptoms. TYLENOL® Cold is available in daytime and nighttime formulations to give you the trusted relief you want, day or night.
1 option available
$9.99
Free no-hassle returns
Free no-hassle returns

Effectively Relieves:

Nasal congestion

Dry cough

Fever Aches and pain

Runny Nose & Sneezing (Nighttime only)

Medicinal Ingredients: Each Extra Strength Tylenol Cold Daytime yellow tablet contains: Pain reliever: acetaminophen, 500mg Cough suppressant: dextromethorphan hydrobromide, 10mg Nasal decongestant: phenylephrine hydrochloride, 5mg Each Extra Strength Tylenol Cold Nighttime blue tablet contains: Pain reliever: acetaminophen, 500mg Cough suppressant: dextromethorphan hydrobromide, 10mg Nasal decongestant: phenylephrine hydrochloride, 5mg Antihistamine: chlorpheniramine maleate, 2mg Non-Medicinal Ingredients (alphabetical): cellulose, corn starch, D&C yellow no. 10, FD&C blue no.1, FD&C yellow no. 6, flavour, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, sodium starch glycolate, sucralose, titanium dioxide, triacetin, wax.
Directions: Do not take more than directed (see liver warnings). Adult Use Only (12 years and older): Take 1-2 Daytime OR Nighttime tablets every 4 hours as needed. Do not exceed a combined total of any 8 Daytime OR Nighttime tablets in 24 hours KEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on the advice of a doctor. Do not use: with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist; if allergic to any of the ingredients; or with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.

Colds strike without warning, and when they do you just aren’t yourself. Trust the relief of TYLENOL® Cold products to relieve your cold symptoms. TYLENOL® Cold is as effective on colds as TYLENOL® is on pain. TYLENOL® Cold is available in daytime and nighttime formulations to give you the trusted relief you want, day or night.

Effectively Relieves:

  • Nasal congestion

  • Dry cough

  • Fever Aches and pain

  • Runny Nose & Sneezing (Nighttime only)

Medicinal Ingredients:

Each Extra Strength Tylenol Cold Daytime yellow tablet contains:

  • Pain reliever: acetaminophen, 500mg

  • Cough suppressant: dextromethorphan hydrobromide, 10mg

  • Nasal decongestant: phenylephrine hydrochloride, 5mg

Each Extra Strength Tylenol Cold Nighttime blue tablet contains:

  • Pain reliever: acetaminophen, 500mg

  • Cough suppressant: dextromethorphan hydrobromide, 10mg

  • Nasal decongestant: phenylephrine hydrochloride, 5mg

  • Antihistamine: chlorpheniramine maleate, 2mg

Non-Medicinal Ingredients (alphabetical): cellulose, corn starch, D&C yellow no. 10, FD&C blue no.1, FD&C yellow no. 6, flavour, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, sodium starch glycolate, sucralose, titanium dioxide, triacetin, wax.

Caution: Keep out of the reach of children. This package contains enough medication to seriously harm a child. DO NOT USE with other products containing any of these ingredients, salicylates or other cough/cold or pain/fever medications. Use the smallest effective dose. Do not take more than the recommended dose. Overdose may cause severe or possibly fatal liver damage.

Have questions or need support?

Our pharmacy team is there to help you at every step of the way - Even if you don’t have an account with us yet!